# SDR ARWA981040

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 660-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON REPAIR FUSELAGE STATION 660 TO 720, LONG 34 LEFT TO LONG 34 RT.  REMOVED OLD REPAIR FABRICATED DOUBLER AND TRIPLER AND INSTALLED IAW DOUGLAS ROD SKETCH 98-08-25-008.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B CPCP CONTROL 5363.  (M)
